Acta Mathematica Hungarica

, Volume 66, Issue 1–2, pp 25–50 | Cite as

Weighted (0,2)-interpolation on the roots of Jacobi polynomials

  • I. Joó
  • L. Szili
Article

Keywords

Jacobi Polynomial 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Balázs, Súlyozott (0,2)-interpoláció ultraszférikus polinomok gyökein,MTA III. Oszt. Közl. 11 (1961), 305–338.Google Scholar
  2. [2]
    I. E. Gopengauz, On a theorem of A. F. Timan on approximation of functions by polynomials on a finite interval,Mat. Zametki,1 (1967), 163–172.Google Scholar
  3. [3]
    I. Joó, Stabil interpolációrólMTA III. Oszt. Közl.,23 (1974), 329–363.Google Scholar
  4. [4]
    I. Joó, On interpolation on the roots of Jacobi polynomials,Annales Univ. Sci. Budapest, Sect. Math.,17, (1974), 119–124.Google Scholar
  5. [5]
    G. I. Natanson, Two-sided estimate for the Lebesgue function of the Lagrange interpolation with Jacobi nodes,Izv. Vyss. Ucebn. Zaved. Matematika,11 (1967), 67–74 (Russian).Google Scholar
  6. [6]
    J. Prasad, On the weighted (0,2) interpolation,SIAM J. Numer., Anal.,7 (1970), 428–446.Google Scholar
  7. [7]
    J. Prasad and E. J. Eckert, On the representation of functions by interpolatory polynomials,Mathematica (Cluj),15 (1973), 289–305.Google Scholar
  8. [8]
    J. Prasad, On the uniform convergence of interpolatory polynomials,J. Austral. Math. Soc. (Series A),27, (1979), 7–16.Google Scholar
  9. [9]
    G. Szegő,Orthogonal polynomials, Amer. Math. Soc. Coll. Publ. (New York, 1959).Google Scholar
  10. [10]
    L. Szili, Weighted (0,2)-interpolation on the roots of Hermite polynomials,Annales Univ. Sci. Budapest, Sect. Math.,27 (1985), 153–166.Google Scholar

Copyright information

© Akadémiai Kiadó 1995

Authors and Affiliations

  • I. Joó
    • 1
  • L. Szili
    • 1
  1. 1.Department of AnalysisLoránd Eötvös UniversityBudapestHungary

Personalised recommendations